# SDR AALA201905169004

- Difficulty date: May 15, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N875NN
- Make and model: Boeing 737823
- Aircraft serial: 33220
- Aircraft time: 24,382 hours, 9,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN TO THE LEFT OF AFT GALLEY DOOR (LEFT SIDE) WAS IN PIECES ON THE COUNTER. MAINTENANCE REPLACED L2 DOOR EMERGENCY EXIT LIGHT PER AMM 33-51-01.
